Journal article

HOLGATE David and ŠLAPAL Josef. Closure, interior and neighbourhood in a category. Hacettepe Journal of Mathematics and Statistics. Ankara: Faculty of Sciences, Hacettepe University, 2018, vol. 2018, no. 6, pp. 1512-1520. ISSN 1303-5010. Available from: http://dergipark.gov.tr/hujms/issue/41011/494828
Publication language:english
Original title:Closure, interior and neighbourhood in a category
Title (cs):Uzávěr, vnitřek a okolí v kategorii
Pages:1512-1520
Place:TR
Year:2018
URL:http://dergipark.gov.tr/hujms/issue/41011/494828
Journal:Hacettepe Journal of Mathematics and Statistics, Vol. 2018, No. 6, Ankara, TR
ISSN:1303-5010
DOI:10.15672/HJMS.2018.628
Keywords
Categorical closure operator, interior operator, neighbourhood operator.
Annotation
The natural correspondences in topology between closure, interior and neighbourhood no longer hold in an abstract categorical setting where subobject lattices are not necessarily Boolean algebras. We analyse three canonical correspondences between closure, interior and neighbourhood operators in a category endowed with a subobject structure. While these correspondences coincide in general topology, the analysis highlights subtle dierences which distinguish different approaches taken in the literature.
BibTeX:
@ARTICLE{
   author = {David Holgate and Josef {\v{S}}lapal},
   title = {Closure, interior and neighbourhood in a category},
   pages = {1512--1520},
   journal = {Hacettepe Journal of Mathematics and Statistics},
   volume = {2018},
   number = {6},
   year = {2018},
   ISSN = {1303-5010},
   doi = {10.15672/HJMS.2018.628},
   language = {english},
   url = {http://www.fit.vutbr.cz/research/view_pub.php.en.iso-8859-2?id=11894}
}

Your IPv4 address: 54.243.17.113
Switch to https

DNSSEC [dnssec]